# SDR CKSA96152

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 1503680201
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK INSPECTION, FOUND CORROSION DAMAGE LOWER FLANGE KEELSON BEAM LBL 25 FS 983.  REMOVED CORROSION DAMAGE LOWER FLANGE KEELSON BEAM LBL 25 FS 983 IAW AIA/E/2331 DRAWING DATED 9-9-96 AND 8110-3 DATED 9-16-96.  TASK CARD NR 82707.
